# SDR HALA2011102500491

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 97,577 hours, 18,510 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 05F564
- Condition: Malfunctioned
- Location: Left
- Part time: 35,432 hours, 6,790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FMC- ENROUTE WAY POINT TIME (ETA'S) ESTIMATES WERE IN ERROR UP TO 20 MIN ONLY HAPPENED ONCE AT (1) WAY POINT THE LAST ONE (COAST IN WAY POINT FIX) AT END OF FLT.  C/W FIM 34-61-00, FIG 108A AND FIG 111. NR 10000.  REPLACED LT FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-01, TESTS NORMAL.  FMC DATA BASE CROSSLOADED AND VERIFIED CORRECT.
